Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Infectious Diseases
Volume 2014, Article ID 201015, 2 pages
http://dx.doi.org/10.1155/2014/201015
Case Report

Autoimmune Hemolytic Anemia Induced by Levofloxacin

Lebanese American University, P.O. Box 36, Byblos, Lebanon

Received 24 February 2014; Accepted 4 June 2014; Published 12 June 2014

Academic Editor: Jean-François Faucher

Copyright © 2014 Marwan Sheikh-Taha and Pascale Frenn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. H. Liu, “Safety profile of the fluoroquinolones: focus on levofloxacin,” Drug Safety, vol. 33, no. 5, pp. 353–369, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Garratty, “Drug-induced immune hemolytic anemia,” Hematology/the Education Program of the American Society of Hematology. American Society of Hematology. Education Program, pp. 73–79, 2009. View at Google Scholar · View at Scopus
  3. G. Garratty and P. A. Arndt, “An update on drug-induced immune hemolytic anemia,” Immunohematology, vol. 23, no. 3, pp. 105–119, 2007. View at Google Scholar · View at Scopus
  4. Y. R. Oh, S. M. Carr-Lopez, J. M. Probasco, and P. G. Crawley, “Levofloxacin-induced autoimmune hemolytic anemia,” Annals of Pharmacotherapy, vol. 37, no. 7-8, pp. 1010–1013, 2003. View at Google Scholar · View at Scopus
  5. M. D. Blum, D. J. Graham, and C. A. McCloskey, “Temafloxacin syndrome: review of 95 cases,” Clinical Infectious Diseases, vol. 18, no. 6, pp. 946–950, 1994. View at Google Scholar · View at Scopus
  6. G. Dhaliwal, P. A. Cornett, and L. M. Tierney Jr., “Hemolytic anemia,” American Family Physician, vol. 69, no. 11, pp. 2599–2606, 2004. View at Google Scholar · View at Scopus
  7. G. Garratty, “Immune hemolytic anemia associated with drug therapy,” Blood Reviews, vol. 24, no. 4-5, pp. 143–150, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Pierce and T. Nester, “Pathology consultation on drug-induced hemolytic anemia,” American Journal of Clinical Pathology, vol. 136, no. 1, pp. 7–12, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. C. A. Naranjo, U. Bust, E. M. Sellers et al., “A method for estimating the probability of adverse drug reactions,” Clinical Pharmacology and Therapeutics, vol. 30, pp. 239–245, 1981. View at Publisher · View at Google Scholar